Quasi-linear maps
Fundamenta Mathematicae, Tome 198 (2008) no. 1, pp. 1-15
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A quasi-linear map from a continuous function space $C(X)$ is one which is linear on each singly generated subalgebra. We show that the collection of quasi-linear functionals has a Banach space pre-dual with a natural order. We then investigate quasi-linear maps between two continuous function spaces, classifying them in terms of generalized image transformations.
Keywords:
quasi linear map continuous function space which linear each singly generated subalgebra collection quasi linear functionals has banach space pre dual natural order investigate quasi linear maps between continuous function spaces classifying terms generalized image transformations
Affiliations des auteurs :
D. J. Grubb 1
@article{10_4064_fm198_1_1,
author = {D. J. Grubb},
title = {Quasi-linear maps},
journal = {Fundamenta Mathematicae},
pages = {1--15},
year = {2008},
volume = {198},
number = {1},
doi = {10.4064/fm198-1-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm198-1-1/}
}
D. J. Grubb. Quasi-linear maps. Fundamenta Mathematicae, Tome 198 (2008) no. 1, pp. 1-15. doi: 10.4064/fm198-1-1
Cité par Sources :